# SDR CALA9601420

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 686.50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING FUEL TANK STRINGER CRACKED AT STA 686.50.  THE CRACK WAS STOP DRILLED, A REPAIR WAS FABRICATED AND INSTALLED IAW EA 5762-01050.
